RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 6, Pages 823–834 (Mi mz12050)  

This article is cited in 1 scientific paper (total in 1 paper)

Embeddings of Weighted Spaces of Functions of Positive Smoothness on Irregular Domains in Lebesgue Space

O. V. Besov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: An embedding theorem of weighted spaces of functions of positive smoothness defined on irregular domains of $n$-dimensional Euclidean space in weighted Lebesgue spaces is established. The theorem is formulated depending on geometric parameters of the domain of functions.

Keywords: embedding theorem, weighted spaces of functions of positive smoothness, irregular domain, Lebesgue spaces.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work was supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.4213/mzm12050

Full text: PDF file (519 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:6, 799–809

Bibliographic databases:

UDC: 517.518.23
Received: 10.04.2018
Revised: 29.05.2018

Citation: O. V. Besov, “Embeddings of Weighted Spaces of Functions of Positive Smoothness on Irregular Domains in Lebesgue Space”, Mat. Zametki, 104:6 (2018), 823–834; Math. Notes, 104:6 (2018), 799–809

Citation in format AMSBIB
\Bibitem{Bes18}
\by O.~V.~Besov
\paper Embeddings of Weighted Spaces of Functions of Positive Smoothness on Irregular Domains in Lebesgue Space
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 6
\pages 823--834
\mathnet{http://mi.mathnet.ru/mz12050}
\crossref{https://doi.org/10.4213/mzm12050}
\elib{http://elibrary.ru/item.asp?id=36448722}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 6
\pages 799--809
\crossref{https://doi.org/10.1134/S0001434618110251}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000454546800025}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85059271488}


Linking options:
  • http://mi.mathnet.ru/eng/mz12050
  • https://doi.org/10.4213/mzm12050
  • http://mi.mathnet.ru/eng/mz/v104/i6/p823

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Related presentations:

    This publication is cited in the following articles:
    1. Besov O.V., “Embeddings of Spaces of Functions of Positive Smoothness on Irregular Domains”, Dokl. Math., 99:1 (2019), 31–35  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:145
    References:21
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019